مقالات ISI

 | تاریخ ارسال: 1393/3/21 | 
:Journl Papers 
  • A note on the hedging of options by Malliavin calculus in a jump-diffusion market R Farnoosh, M Bakhshmohammadlou Bulletin of the Iranian Mathematical Society 45 (1), 75-88 2019
  • Nonlinear autoregressive model with stochastic volatility innovations: Semiparametric and Bayesian approach A Hajrajabi, AR Yazdanian, R Farnoosh Journal of Computational and Applied Mathematics 344, 37-46 1 2018 
  • Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process R Farnoosh, H Rezazadeh, A Sobhani, M Hasanpour International Journal of Nonlinear Analysis and Applications 9 (2), 1-7 2018 
  • On the global stability of the endemic state in an epidemic model with vaccination M Parsamanesh, R Farnoosh Mathematical Sciences 12 (4), 313-320 2018 
  • Nonlinear Regression Models Based on Slash Skew-Elliptical Errors SP Nahooji, RFN Nematollahi JIRSS-JOURNAL OF THE IRANIAN STATISTICAL SOCIETY 17 (2), 13-35 2018 
  • Model-based estimation of dynamic functional connectivity in resting-state functional magnetic resonance imaging M Behboudi, R Farnoosh, MA Oghabian Mathematical Sciences 11 (4), 287-296 2017
  • Disease extinction and persistence in a discrete-time SIS epidemic model with vaccination and varying population size R Farnoosh, M Parsamanesh Filomat 31 (15) 4 2017 
  • Stochastic differential equation systems for an SIS epidemic model with vaccination and immigration R Farnoosh, M Parsamanesh Communications in Statistics-Theory and Methods 46 (17), 8723-8736 4 2017 
  • A Semiparametric Estimation for the Nonlinear Vector Autoregressive Time Series Model. R Farnoosh, M Hajebi, SJ Mortazavi Applications & Applied Mathematics 12 (1) 2 2017 
  • Efficient and fast numerical method for pricing discrete double barrier option by projection method R Farnoosh, A Sobhani, MH Beheshti Computers & Mathematics with Applications 73 (7), 1539-1545 6 2017
  • An orthogonal basis expansion method for solving path-independent stochastic differential equations R Farnoosh, A Sobhani, H Rezazadeh arXiv preprint arXiv:1703.09658 2017
  • SEMI-PARAMETRIC ESTIMATION OF THE STRATEGIC GOODS (OPEC OIL PRICE) R FARNOOSH, M HAJEBI JOURNAL OF NEW RESEARCHES IN MATHEMATICS 2 (8), 67-78 2017 
  • Simulating and Forecasting OPEC Oil Price Using Stochastic Differential Equations R Farnoosh, P Nabati, M Azizi Journal of New Researches in Mathematics 2 (7), 21-30 2016 
  • Location-scale mixture of skew-elliptical distributions: Looking at the robust modeling N Nematollahi, R Farnoosh, Z Rahnamaei Statistical Methodology 32, 131-146 2 2016
  • Removing noise in a digital image using a new entropy method based on intuitionistic fuzzy sets R Farnoosh, M Rahimi, P Kumar 2016 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE), 1328-1332 9 2016 A numerical method for discrete single barrier option pricing with time-dependent parameters R Farnoosh, H Rezazadeh, A Sobhani, MH Beheshti Computational Economics 48 (1), 131-145 6 2016
  • Fuzzy nonparametric regression based on an adaptive neuro-fuzzy inference system S Danesh, R Farnoosh, T Razzaghnia Neurocomputing 173, 1450-1460 9 2016 
  • fuzzy parameter estimation via fuzzy weights and linear programming S DANESH, R FARNOOSH, T RAZZAGHNIA ADVANCES IN MATHEMATICAL MODELING 6 (1), 61-80 2016
  • Numerical method for discrete double barrier option pricing with time-dependent parameters R Farnoosh, A Sobhani, H Rezazadeh, MH Beheshti Computers & Mathematics with Applications 70 (8), 2006-2013 12 2015 
  • Stochastic Differential Equations for SIS and SIR epidemic models M Parsamanesh, R Farnoosh The Proceeding of Refereed and Invited Papers, 393 2015 
  • Bayesian Nonlinear Regression Models based on Slash Skew-t Distribution S Pirzadeh Nahooji, R Farnoosh, N Nematollahi European Online Journal of Natural and Social Sciences: Proceedings 4 (1 (s … 2 2015 
  • Analytical solutions for stochastic differential equations via Martingale processes R Farnoosh, H Rezazadeh, A Sobhani, M Behboudi Mathematical Sciences 9 (2), 87-92 2 2015
  • Testing homogeneity of mixture of skew-normal distributions via Markov chain Monte Carlo simulation R Farnoosh, M Ebrahimi Research Journal of Applied Sciences, Engineering and Technology 10 (2), 112-117 3 2015 
  • Combined probabilistic algorithm for solving high dimensional problems R Farnoosh, M Aalaei, M Ebrahimi Stochastics An International Journal of Probability and Stochastic Processes … 1 2015 
  • Skew Normal State Space Modeling of RC Electrical Circuit and Parameters Estimation based on Particle Markov Chain Monte Carlo R FARNOOSHY, A Hajrajabi JOURNAL OF STATISTICAL RESEARCH OF IRAN (JSRI) 12 (2), 129-146 2015 
  • NEW ADAPTIVE MONTE CARLO ALGORITHM FOR PARALLEL SOLUTION OF LARGE LINEAR SYSTEMS WITH APPLICATIONS R Farnoosh, M Aalaei PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL … 2015
  • A semiparametric estimation for regression functions in the partially linear autoregressive time series model R Farnoosh, M Hajebi, SJ Mortazavi Applications and Applied Mathematics: An International Journal (AAM) 9 (2 … 6 2014 
  • Hidden state estimation in the state space model with first-order autoregressive process noise R Farnoosh, A Hajrajabi Iranian Journal of Science and Technology (Sciences) 38 (3.1), 321-327 1 2014 
  • Prediction based on linear combinations of order statistics and bivariate concomitants in the case of multivariate elliptical distributions SZ Aghamohammadi, A Jamalizadeh, R Farnoosh, N Balakrishnan Journal of Statistical Computation and Simulation 84 (5), 1079-1098 6 2014 
  • A Stochastic algorithm to solve multiple dimensional Fredholm integral equations of the second kind R Farnoosh, M Aalaei Bulletin of the Iranian Mathematical Society 40 (2), 447-458 2014
  • Mixtures of autoregressive-autoregressive conditionally heteroscedastic models: semi-parametric approach A Nademi, R Farnoosh Journal of Applied Statistics 41 (2), 275-293 7 2014 
  • VARIABLE SELECTION OF GENERALIZED SEMI-PARAMETRIC MIXTURE MODELS F ESKANDARI, E ARMAZ, R FARNOOSH ADVANCES IN MATHEMATICAL MODELING 4 (1), 1-26  
  • Integrating Ridge-type regularization in fuzzy nonlinear regression/ Computational and Applied Mathematics/2013
  •   
  • Estimation of parameters in the state space model of stochastic RL electrical circuit/ The International journaLfor Computation and Mathematics Electrical and Electronic Engineering/2013
  •   
  • Optimal Penalty Functions Based on MCMC for Testing Homogeneity of Mixture Models/ Research Journal of Applied Sciences, Engineering and Technology/2013
  •   
  • The Location-Scale Mixture Exponential Power Distribution: A Bayesian and Maximum Likelihood Approach/ Journal of Applied Mathematics/2013
  •   
  • Stochastic FDH model with various returns to scale assumptions in data envelopment analysis/ Journal of Advanced Research in Applied Mathematics/2012
  •   
  • A stochastic perspective of RL electrical circuit using different noise terms-The International Journal for Computation and Mathematics in Electrical and Electronic Engineering
  •   
  • . Monte Carlo simulation via a numerical algorithm for solving a nonlinear inverse problem, Communications in Nonlinear Science and Numerical Simulation, Vol. 15 (2009), 2436-2444.  
  • . A numerical algorithm based on Monte Carlo optimization to solve a two-dimensional inverse problem, International Journal of Computer Mathematics, 2010, (Accepted).  
  • . Monte Carlo simulation for solving Fredholm integral equations, Kybernetes, Vol. 38 (2009) 1621-1629.  
  • . Monte Carlo method for solving Fredholm integral equations, Applied Mathematics and Computation, Vol. 195 (2008) 309–315.  
  • . Biological applications and numerical solution based on Monte Carlo method for a two-dimensional parabolic inverse problem, Applied Mathematics and Computation, Vol 204. (2008) 1 
  • . Contraction theorems in fuzzy metric space, Chaos, Solitons & Fractals, Vol. 41 (2009) 854-858.
  •  
  • 8. Monte Carlo method via a numerical algorithm to solve a parabolic problem, Applied Mathematics and Computation, 190, (2007) 1593-1601.
  •  
  •  مقالات منتشر شده در مجلات علمی و پژوهشی
  •   
  • . application of the kalman-bucy filter in the stochastic differential equations for the modeling of rl circuit-international journal of nonlinear analysis and applications
  •   
  • . estimate of extinction probability of bisexual galton-watson branching process-mathematical science quarterly journal
  •   
  • . Modified measure of Kurtosis for heavy tail distributions-Journal of Advanced Research in statistics and probability
  •   
  • . Complexity of Monte Carlo Method in Application to Fredholm Integral Equations of the Second Kind, JARSC, 1 (2009) 1-10.
  •   
  • . Quasi-Monte Carlo method for solving Fredholm integral equation of the second kind, JARAM, 1 (2009) 45-56.
  •   
  • . Monte Carlo simulation to solve Volterra integral equations of the second kind, IJIE, 20 (2010) 135-138.
  •  
  •  
  •  

دفعات مشاهده: 6574 بار   |   دفعات چاپ: 1216 بار   |   دفعات ارسال به دیگران: 42 بار   |   0 نظر